# SDR DALA2025013000730

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,642 hours, 9,833 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DOOR 2L ECAM MSG. CORRECTIVE ACTION: REPLACED PSCU PER A330 AMM 52-71. OK FOR SERVICE. (0785595)
